BibTeX record: journals/tit/AdjihGJS06

download as .bib file

@article{DBLP:journals/tit/AdjihGJS06,
  author    = {Cedric Adjih and
               Leonidas Georgiadis and
               Philippe Jacquet and
               Wojciech Szpankowski},
  title     = {Multicast tree structure and the power law},
  journal   = {{IEEE} Transactions on Information Theory},
  year      = {2006},
  volume    = {52},
  number    = {4},
  pages     = {1508--1521},
  url       = {http://dx.doi.org/10.1109/TIT.2006.871602},
  doi       = {10.1109/TIT.2006.871602},
  timestamp = {Tue, 23 Sep 2014 16:25:42 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/AdjihGJS06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}